# SDR WXOA00014

- Difficulty date: November 14, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N411EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47732
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, FOUND LEFT WING INBOARD FILLET PANEL METAL RUB SEAL DAMAGED.  REMOVED DAMAGED RUB SEAL, FABRICATED REPLACEMENT RUB SEAL FROM 2024 T3 .020, TREATED AND PRIMED COMPONENT PER DC-9 SRM 51-10-3 AND INSTALLED PER SRM 51-70-2.  (M)
